Lymphoma

Questions + Answers

Don't see your question? ask question
View:
8 medium

Hair Growth After Chemotherapy completed

Hair Growth After Chemotherapy completed

My 19 year old daughter has Hodgkin's Lymphoma (subtype Nodular sclerosis Hodgkin lymphoma) and being treated with chemotherapy - AVBD regimen. She is just completing cycle 4 and has 2 more cycles to go. A major trauma for her has been the loss of her hair. It represents the whole cruelty and randomness of this disease and the absolute disruption of her life. A big question for her is what will her hair look like after it grows back. I want to reassure her, and I want to… read more

1 mini
A MyLymphomaTeam Member said:

My hair is just like it was, only more grey. I got myself many beanies (some very odd) and baseball hats, all the possible colors. My hair was back in… read more

posted 2 days ago
9 medium

Nodal marginal zone lymphoma

Nodal marginal zone lymphoma

Would like to contact others with this lymphoma

9 mini
A MyLymphomaTeam Member said:

Hope your remission lasts, and that you feel better soon

posted 6 days ago
1 medium

I have NHL. I took Revlimid, lost most of my hair just on the top of my head.

I have NHL. I took Revlimid, lost most of my hair just on the top of my head.

I have Non-Hodgkin’s Follicular Lymphoma. It has reoccurred three time now. The last treatment they gave me Revlimid, Rituximab, and Allopurinol. It caused me to loose most of my hair just on the top of my head. Has anyone else experienced this and will they hair come back once I stop?

5 mini
A MyLymphomaTeam Member said:

I lost my hair by my 3rd cycle of treatment. It's been 10 months since my last treatment and my hair is almost to the bottom of my neck. However my hair… read more

posted about 1 month ago
5 medium

I have Non Hodgkin's Lymphoma

I have Non Hodgkin's Lymphoma

I am in my 4th cycle of R-CHOP for non hodgkin's lymphoma. For the first week after treatment I have some nausea, and various side effects, but what I'm curious about is the low grade fever, aches and pains I experience for the following 2 weeks. Occasionally I feel like my heart is racing, but it always resolves itself. I'm wondering if anyone else experiences these side effects? My Doctors are very vague about the cause. My blood work is always good right before treatment, although… read more

7 mini
A MyLymphomaTeam Member said:

Towards the end of my infusions I had aches and pains that I’m pretty sure are caused by the Neulasta(?) shot. It should subside. Just when you start… read more

posted about 2 months ago
Continue with Facebook
Sign up with your email
Already a Member? Log in